# SDR AALA200800183

- Difficulty date: January 27, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VVI INFLIGHT 922/27JAN - CREW REPORTED SMOKE IN CABIN.  TURNED OFF RIGHT AIR RECIRCULATION FAN AND SMOKE DISSIPATED.  INSPECTED AND CLEANED AFT GALLEY NUMBER TWO OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
